MAUDE Adverse Event Report: STERILMED, INC.; CLIP, IMPLANTABLE, REPROCESSED

STERILMED, INC.; CLIP, IMPLANTABLE, REPROCESSED
Model Number ETHMCL20
Health Effect - Clinical Code Blood Loss (2597)
Date of Event 06/06/2019
Type of Reportable Event Malfunction
Event or Problem Description
Md attempted to use the reprocessed open endoclip.These instruments are not able to close properly and therefore don't clamp the vessel and increase bleeding.We used two of these instruments before we were able to find one that worked.The third one worked.

Brand Name
NA
Common Device Name
CLIP, IMPLANTABLE, REPROCESSED
Manufacturer (Section D)
STERILMED, INC.
5010 cheshire pkwy n. ste 2
plymouth MN 55446
MDR Report Key8744469
Report Number8744469
Device Sequence Number2566195
Product Code NMJ
UDI-Device Identifier10888551019057
UDI-Public(01)10888551019057(17)20190702(10)2059193
Combination Product (Y/N)N
Initial Reporter StateUT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 06/10/2019
Report Date (Section F) 06/10/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberETHMCL20
Device Catalogue NumberETHMCL20
Device Lot Number2059193
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer06/28/2019
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date06/28/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
Yes
Patient Sequence Number1
Patient Weight97
Date Report Sent to FDA06/10/2019